# SDR AU960929

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW18402
- Condition: Cracked
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED IN THE LH FORWARD SECTION - CRACK LENGTH APPROXIMATELY 32MM (1.25IN) - CRANKCASE HAD BEEN WELD REPAIRED IN THIS AREA AT LAST OVERHAUL - SUSPECT INCORRECT HEAT TREATMENT  FOLLOWING WELD REPAIR
